CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
New exact solutions to (2+1)-dimensional dispersive long wave equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 42, 期号: 6, 页码: 811-813
Authors:  Zhi, HY;  Lu, ZS;  Zhang, HQ
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
further extended tanh method  (2+1)-dimensional dispersive long wave equations  soliton-like solution  
A series of soliton-like and double-like periodic solutions of a (2+1)-dimensional asymmetric Nizhnik-Novikov-Vesselov equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 42, 期号: 5, 页码: 655-660
Authors:  Chen, Y;  Wang, Q;  Li, B
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
symbolic computation  soliton-like solution  Weierstrass and Jacobi elliptic functions  periodic solution